# SDR DALA2024010200056

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 75,239 hours, 9,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 FUSELAGE SKIN CHAFED AT UPPER CUTOUT OF L2 DOOR. CORRECTIVE ACTION: REPAIRED PER PRI 614652-14 AND ERA 614652-14. (0135899)
